MAUDE Adverse Event Report: ACCRIVA DIAGNOSTICS HEMOCHRON DIRECTCHECK ACT-LR QUALITY CONTROL, ABNORMAL; PLASMA, COAGULATION CONTROL

ACCRIVA DIAGNOSTICS HEMOCHRON DIRECTCHECK ACT-LR QUALITY CONTROL, ABNORMAL; PLASMA, COAGULATION CONTROL
Model Number DCJLR-A
Medical Device Problem Code Human Factors Issue (2948)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr submitted electronically on 07/24/2017 references accriva diagnostics' complaint number (b)(4).Accriva diagnostics has requested all data required for form 3500a.
 
Event or Problem Description
Healthcare professional reported that an end user sustained an injury while performing a directcheck quality control.This control is packaged in a glass ampule inside a crushable plastic dropper vial containing diluent.The end-user was wearing gloves, but did not utilize the protective sleeve provided with the product.The purpose of the sleeve is to safeguard the end user against potential injury during reconstitution of the control.The end user sustained a puncture wound to the palm of her right hand, which was caused by a glass shard protruding through the dropper vial.The end user immediately washed her hands with chlorhexidine scrub and went to the emergency department to remove pieces of debris from the wound and further evaluation.Whether or not severe bleeding or other medical complication occurred was not specified.

Brand Name
HEMOCHRON DIRECTCHECK ACT-LR QUALITY CONTROL, ABNORMAL
Common Device Name
PLASMA, COAGULATION CONTROL
Manufacturer (Section D)
ACCRIVA DIAGNOSTICS
6260 sequence drive
san diego CA 92121
MDR Report Key6738879
Report Number2250033-2017-00003
Device Sequence Number1490390
Product Code GGN
UDI-Device Identifier10711234107089
UDI-Public10711234107089
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K120977
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model NumberDCJLR-A
Device Catalogue NumberDCJLR-A
Device Lot NumberJ6DLA034
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2017
Initial Report FDA Received Date07/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1